Browse "MA-Journal Papers(저널논문)" bySubjectadaptive bandwidth allocation

Showing results 1 to 2 of 2

1
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

2
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0